# SDR P5CA9800354

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK FRAME 640 8R CUTOUT AREA FOUND CRACKED.  FRAME REPAIRED AT U/D STA 640 STR 84 SRM 53-10-04 FIG 54.
